# SDR C2XA10RI025

- Difficulty date: February 14, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 11,770 hours, 6,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 995 - RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND PAX DOOR EMERGENCY LIGHT INTERMITTENT.  MX REMOVED AND REPLACED EXIT IDENTIFIER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
